# SDR SWIA201436282

- Difficulty date: February 7, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 29,803 hours, 24,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER EXIT ROWS MISSING COVER.  FLT 5337 REINSTALLED COVER AS REQUIRED.
